International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 56, Pages 3591-3597

A generalization of Mulholland's inequality

Yang Bicheng1 and Lokenath Debnath2

1Department of Mathematics, Guangdong Education College, Guangzhou 510303, Guangdong, USA
2Department of Mathematics, University of Texas-Pan American, Edinburg 78539, TX, USA

Received 6 March 2002

Copyright © 2003 Yang Bicheng and Lokenath Debnath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By introducing three parameters r, s, and λ, we give a generalization of Mulholland's inequality with a best constant factor involving the β function. As its applications, we also consider its equivalent form and some particular results.